Title of article :
Relative perturbation bounds for weighted polar decomposition
Author/Authors :
Hanyu Li، نويسنده , , Hu Yang ، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
8
From page :
853
To page :
860
Abstract :
In this paper, we obtain the relative perturbation bounds for weighted unitary polar factors of the weighted polar decomposition in the weighted unitarily invariant norm, the weighted spectral norm, and the weighted Frobenius norm. As special cases, we also derive the new bounds for subunitary and unitary polar factors of (generalized) polar decomposition. These special bounds improve the corresponding results published recently to some extent.
Keywords :
Perturbation bound , Weighted polar decomposition , Weighted unitary polar factor , Weighted Moore–Penrose inverse
Journal title :
Computers and Mathematics with Applications
Serial Year :
2010
Journal title :
Computers and Mathematics with Applications
Record number :
921212
Link To Document :
بازگشت